# SDR SWAA2022053101691

- Difficulty date: May 1, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 101.90 AT 11 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-230716 / [01] ET TOOL USED: PN: PHASEC 3D; SN: 587435 /03; DUE DATE: 22 -DEC -22;[02] REPAIRED INSPAR RIB STAB STA 101.90 AT 11 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM B737-700 55-10-09-2R-4 REPAIR 4. FIG 202. SHEET 1; SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW.
